# SDR AALA20110906AFW01

- Difficulty date: August 30, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 49,876 hours, 7,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bear Strap
- Part number: 146T82201
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND ON THE BULK CARGO DOOR BEAR STRAP INNER SURFACE AT STATION 1458 BETWEEN STRINGERS 30 AND 31 LEFT.  ACCOMPLISHED PER EA B767-53-018842.
